Jordan derivations and Jordan left derivations of Banach algebras
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 245-252
Printed June 1, 2002
Kyoo-Hong Park, Yong-Soo Jung
Seowon University, Chungnam National University
Abstract : In this paper we obtain some results concerning Jordan derivations and Jordan left derivations mapping into the Jacobson radical. Our main result is the following: Let $d$ be a Jordan derivation (resp. Jordan left derivation) of a complex Banach algebra $A$. If $d^{2}(x)=0$ for all $x \in A$, then we have $d(A) \subseteq rad(A)$
Keywords : Banach algebra, Jordan derivation, Jordan left derivation, Jacobson radical
MSC numbers : Primary 46H99; Secondary 47B47
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd